# SDR ASOA01193

- Difficulty date: October 1, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N245AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120075
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12005710002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MAINTENANCE IN MCN, CORROSION WAS FOUND ON STRINGER 21 RIGHT, BETWEEN FRAMES 19 AND 20 AND ALSO BETWEEN FRAMES 21 AND 22.  MAINTENANCE WILL REPAIR CORROSION IAW SRM 53-10-04.  THIS SRM OUTLINES REPAIR SPECIFICATIONS FOR FORWARD FUSELAGE REPAIR AND REPLACEMENT.  (M)
